Advanced search
Start date
Betweenand

Lucas Catão de Freitas Ferreira

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Engenharia Elétrica from Universidade Federal da Bahia (1999), master's at Mathematics from Universidade Estadual de Campinas (2002) and doctorate at Mathematics from Universidade Estadual de Campinas (2005). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: comportamento assíntótico, equações de navier-stokes, soluções auto-similares and espaços de lorentz. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (13)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications13
Citations38
Cit./Article2.9
Data from Web of Science

FERREIRA, LUCAS C. F.. On a bilinear estimate in weak-Morrey spaces and uniqueness for Navier-Stokes equations. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 105, n. 2, p. 228-247, . Web of Science Citations: 6. (10/19098-2)

FERREIRA, LUCAS C. F.; NEVES, SERGIO L. N.. ON ELLIPTIC EQUATIONS WITH SINGULAR POTENTIALS AND NONLINEAR BOUNDARY CONDITIONS. QUARTERLY OF APPLIED MATHEMATICS, v. 76, n. 4, p. 699-711, . Web of Science Citations: 0. (12/10153-6)

EBERT, MARCELO REMPEL; DO NASCIMENTO, WANDERLEY NUNES. A CLASSIFICATION FOR WAVE MODELS WITH TIME-DEPENDENT POTENTIAL AND SPEED OF PROPAGATION. Advances in Differential Equations, v. 23, n. 11-12, p. 847-888, . Web of Science Citations: 0. (15/23253-7, 17/19497-3)

BENVENUTTI, MAICON J.; FERREIRA, LUCAS C. F.. Global stability of large solutions for the Navier-Stokes equations with Navier boundary conditions. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 43, p. 308-322, . Web of Science Citations: 0. (16/16104-8, 13/21819-8)

GLADIALI, FRANCESCA; GROSSI, MASSIMO; NEVES, SERGIO L. N.. Nonradial solutions for the Henon equation in R-N. ADVANCES IN MATHEMATICS, v. 249, p. 1-36, . Web of Science Citations: 19. (12/10153-6)

FERREIRA, LUCAS C. F.; MEDEIROS, EVERALDO S.; MONTENEGRO, MARCELO. On the Laplace equation with a supercritical nonlinear Robin boundary condition in the half-space. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 47, n. 3-4, p. 667-682, . Web of Science Citations: 1. (10/19098-2)

GLADIALI, FRANCESCA; GROSSI, MASSIMO; NEVES, SERGIO L. N.. Symmetry breaking and Morse index of solutions of nonlinear elliptic problems in the plane. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v. 18, n. 5, . Web of Science Citations: 3. (12/10153-6)

FERREIRA, L. C. F.; SANTOS, M. C.; VALENCIA-GUEVARA, J. C.. Minimizing movement for a fractional porous medium equation in a periodic setting. BULLETIN DES SCIENCES MATHEMATIQUES, v. 153, p. 86-117, . Web of Science Citations: 0. (16/16104-8, 14/23326-1)

DE ALMEIDA, MARCELO FERNANDES; FERREIRA, LUCAS C. F.. On the local solvability in Morrey spaces of the Navier-Stokes equations in a rotating frame. Journal of Mathematical Analysis and Applications, v. 405, n. 2, p. 362-372, . Web of Science Citations: 1. (11/00334-0)

CARRILLO, JOSE A.; JUENGEL, ANSGAR; SANTOS, MATHEUS C.. Displacement convexity for the entropy in semi-discrete non-linear Fokker-Planck equations. EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v. 30, n. 6, SI, p. 1103-1122, . Web of Science Citations: 1. (15/20962-7)

FERREIRA, LUCAS C. F.; DE QUEIROZ, OLIVAINE S.. A singular parabolic equation with logarithmic nonlinearity and L-p-initial data. Journal of Differential Equations, v. 249, n. 2, p. 349-365, . Web of Science Citations: 4. (08/04737-0, 08/01458-2)

FERREIRA, LUCAS C. F.; MATEUS, EDER. SELF-SIMILARITY AND UNIQUENESS OF SOLUTIONS FOR SEMILINEAR REACTION-DIFFUSION SYSTEMS. Advances in Differential Equations, v. 15, n. 1-2, p. 73-98, . Web of Science Citations: 3. (08/04737-0)

FERREIRA, LUCAS C. F.; FERREIRA, JR., VANDERLEY A.. ON THE EVENTUAL LOCAL POSITIVITY FOR POLYHARMONIC HEAT EQUATIONS. Proceedings of the American Mathematical Society, v. 147, n. 10, p. 4329-4341, . Web of Science Citations: 0. (16/16104-8, 16/06209-7)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: